# SDR U5QA202411250141

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N315JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20030
- Aircraft time: 9,026 hours, 5,415 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN TO KGKY ROUGHLY 8000 FT UNDER 248 KNOT PILOTS REPORTED WHILE ATTEMPTING TO START THE APU THEY RECEIVED AN APU FIRE WARNING. THEY PLACED THE APU START SWITCH BACK TO OFF AND NOTICED THE RPMS AT 20 PERCENT AND WARNING EXTINGUISHED.  VERIFIED NO BOTTLE WAS BLOWN AND ON LANDING STARTED THE APU WITH NO ISSUES TWICE ALONGSIDE MX CONTROL.  MX C/A: PERFORMED MDC DOWNLOADS AND PROVIDED TO BOMBARDIER CRC.  C/W FIRE EXT SYS F/T WITH SATISFACTORY RESULTS, NO DEFECTS NOTED.  C/W APU ENCLOSURE AND TAIL PIPE GVI, NO DEFECTS NOTED.
